i am 20 years old and i have been struggling with acne for several years. i began using pro active, it worked at first, but then i began to have more breakouts. i am a swimmer and my dermatologist said that the pro active was to harsh for my skin due to the chlorine. i have been using atralin for about 10 days and i have not noticed a difference in my acne. being a teen and all i am not very patient, and i would love to see some results soon. my acne is the worst on the sides of my face from the temple to the chin. i would really appericate some feedback! thanks so much!
No answers have yet been posted. Add your answer to this question.
- Atralin Information for Consumers
- Atralin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Atralin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started taking Trinessa for my acne, but since taking it, I seem to be breaking out worse. I've just completed my first pack of pills, and ...
1 answer • 30 Aug 2011
If Ocella made my acne worse in the first month should I stop taking it or stick it our for 3months?
I finished my first pack of ocella and my skin has never been worse. I used to never get cystic acne now I have two cysts on my cheek. Would you ...
1 answer • 30 Nov 2011
My daughter has been using atralin, acayna and aczone for 4-5 weeks and acne is worse --- hoping to see improvement soon!
0 answers • 1 Mar 2012
i am using it for acne , its been 6 weeks and i cant see results it made my acne worse. should i keep using it?
2 answers • 25 Jul 2012